Advances in Pure Mathematics

Vol.1 No.4(2011), Paper ID 6483, 13 pages



Left Eigenvector of a Stochastic Matrix


Sylvain Lavalle´e



Copyright © 2011 Sylvain Lavalle´e et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

S. Lavalle´e, "Left Eigenvector of a Stochastic Matrix," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 105-117. doi: 10.4236/apm.2011.14023.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.